# SDR DL764060493

- Difficulty date: June 15, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29697
- Aircraft time: 17,328 hours, 5,976 cycles
- Engine: Ge CF680
- Engine time: 11,398 hours, 10,049 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Unknown
- Part serial: P1017
- Condition: Malfunctioned
- Location: Apu
- Part time: 11,398 hours, 10,049 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

APU AIR INOP FOR ENG START.  RESTORED SHUT OFF VLV TO NORMAL.  MANUALLY OPENED APU SHUT OF VLV, APU SHOT OFF VLV OPS NORMAL.  PACK OPS NORMAL, DRY MOTOR ENGINES NO PROBLEMS.  APU SHUT OFF WAS CYCLED APPROX 15 TIMES, NO DEFECTS NOTED.  ASCTU BITE HAS NO CURRENT FAULTS MCO/PLAC REMOVED.
